On Polygons with Coordinates of Vertices from Fibonacci and Lucas Sequences
Journal for geometry and graphics, Tome 18 (2014) no. 2, pp. 173-182
Cet article a éte moissonné depuis la source Heldermann Verlag
Polygons in the plane with coordinates of points from the Fibonacci and Lucas sequences are considered. Certain area formulas for these polygons are explored. Restricting these polygons to triangles, some geometric properties are also studied.
Classification :
51M25, 11B39
Mots-clés : Fibonacci sequence, Lucas sequence, area of triangles, orthologic triangles, paralogic triangles
Mots-clés : Fibonacci sequence, Lucas sequence, area of triangles, orthologic triangles, paralogic triangles
@article{JGG_2014_18_2_JGG_2014_18_2_a2,
author = {R. K. Davala and G. K. Panda },
title = {On {Polygons} with {Coordinates} of {Vertices} from {Fibonacci} and {Lucas} {Sequences}},
journal = {Journal for geometry and graphics},
pages = {173--182},
year = {2014},
volume = {18},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JGG_2014_18_2_JGG_2014_18_2_a2/}
}
TY - JOUR AU - R. K. Davala AU - G. K. Panda TI - On Polygons with Coordinates of Vertices from Fibonacci and Lucas Sequences JO - Journal for geometry and graphics PY - 2014 SP - 173 EP - 182 VL - 18 IS - 2 UR - http://geodesic.mathdoc.fr/item/JGG_2014_18_2_JGG_2014_18_2_a2/ ID - JGG_2014_18_2_JGG_2014_18_2_a2 ER -
R. K. Davala; G. K. Panda . On Polygons with Coordinates of Vertices from Fibonacci and Lucas Sequences. Journal for geometry and graphics, Tome 18 (2014) no. 2, pp. 173-182. http://geodesic.mathdoc.fr/item/JGG_2014_18_2_JGG_2014_18_2_a2/